# SDR MALA090099

- Difficulty date: July 15, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 26,518 hours, 29,508 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE OF RT NACELLE CHAFED AT INSIDE OF LOWER FWD INTAKE BAY, ON INBD LOWER STIFFENER AND SKIN AT NS 92.  FABRICATED AND INSTALLED NEW SKIN, STRAP, AND STRAP SUPPORT IAW EO S54224.
